# SDR K11A2020082600009

- Difficulty date: August 26, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 59,560 hours, 30,755 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENGINE EGT REACHED 925 DEG. STOPPED IT IN LESS THAN 1 SECOND ON TAKEOFF.  PERFORMED VISUAL INSPECTION OF ENGINE NR 1 INLET AND EXHAUST, IAW B737 AMM 72-00-00, NO DEFECTS NOTED AT THIS TIME.  PERFORMED FURTHER TROUBLE SHOOTING UNDER RO 730-0626 AND KM34 NR N730CK0520.  R & R MEC, IAW B737 AMM 73-21-01 AND PERFORMED DYNAMIC RIGGING, IAW GECFM 56-3 ESM 72-00 TEST 008.
